Leaflet: information for the user
GRIPACOLD
oral powder for solution
Paracetamol / Phenylephrine / Chlorphenamine
Read this leaflet carefully before you start taking this medicine,because it contains important information for you.
1. What is Gripacold and what it is used for
2. What you need to knowbeforestarting totake Gripacold
3. How to take Gripacold
4. Possible side effects
5. Storage of Gripacold
6. Contents of the pack andadditional information
It is an association of paracetamol, a pain reliever that reduces pain and fever, chlorphenamine, an antihistamine that relieves nasal secretion, and phenylephrine that acts by reducing nasal congestion.
It is indicated for the symptomatic relief of catarrhal and flu-like processes that are accompanied by fever, mild or moderate pain, congestion, and nasal secretion.
Do not take Gripacold
Warnings and precautions
Consult your doctor or pharmacist before starting to take Gripacold
Taking Gripacold with other medications
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication, as it may interact with medications for treating: benign prostatic hyperplasia, diabetes, bronchial asthma, slow heartbeats, hypotension, cerebral arteriosclerosis, pancreatitis, peptic ulcer disease, pyloric obstruction, thyroid diseases, sensitive patients to sedatives, and epileptic patients. If you are taking tricyclic antidepressants or medications with similar action and experience gastrointestinal problems, you may develop paralytic ileus (detention of normal movements of a part of the intestine)
Be aware that these instructions may also apply to medications that have been used before or may be used afterwards
Interactions due to paracetamol
In particular, if you are using any of the following medications, you may need to modify the dose of some of them or discontinue treatment:
Interactions due to phenylephrine
With some of the following medications, you may need to discontinue treatment or separate the administration by at least 15 days:
Interactions due to chlorphenamine
The simultaneous use of the following medications may potentiate the production of adverse effects:
Interference with analytical tests:
If you are to undergo any analytical test (blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests
Taking Gripacold with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages: beer, wine, liquor, etc. per day) may cause liver damage
Do not take alcohol during treatment with Gripacold, as it may produce symptoms of overdose, such as increased sedative effects
Pregnancy, lactation, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication
Do not use Gripacold during pregnancy unless your doctor decides it is justified
As a last resort, you can use Gripacold during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently
Do not use the medication during lactation, as paracetamol and chlorphenamine are known to pass into breast milk
Children and adolescents
Do not use in children under 18 years old
Use in older adults
Do not use in older adults without consulting a doctor
Older adults may be particularly susceptible to certain adverse effects, such as bradycardia (slow heartbeats) or reduced cardiac output, due to the presence of phenylephrine and chlorphenamine. Blood pressure should be monitored, especially in patients with heart disease (see: Possible adverse effects). Older adults may also be more likely to experience adverse effects such as sedation, confusion, hypotension, or excitement, and may be more sensitive to effects such as dry mouth and urinary retention
Driving and operating machinery
Do not drive or operate hazardous machinery while taking this medication, as it may cause drowsiness and sedation, which can impair your reaction time
Gripacold contains saccharose
If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication
Use in athletes
This medication contains a component that may result in a positive analytical test for doping control
Follow exactly the administration instructions of this medication as indicated by your doctor or pharmacist.This medication should be taken exactly as directed.In case of doubt, consult your doctor or pharmacist again.
The recommended dose is:
Adults over 18 years:One packet every 6-8 hours (three or four times a day). Do not exceed 4 packets (4 grams of paracetamol) in 24 hours (one day).
Patients with liver or kidney diseases: should consult their doctor.
Form of use and administration route:
Gripacold will be taken orally. The contents of the packet must be completely dissolved in a little liquid, preferably in a half glass of water.
Treatment duration:
The administration of the preparation is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, this medication should be discontinued.
If the fever persists for more than 3 days of treatment, the pain or other symptoms for more than 5 days, or if the symptoms worsen or new ones appear, the clinical situation should be evaluated.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take more Gripacold than you should
You should consult your doctor or pharmacist immediately.
If a paracetamol overdose has been ingested, you should go quickly to a medical center, even if no symptoms are present, as they often do not appear until 3 days after ingestion, even in cases of severe poisoning.
The symptoms of paracetamol overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
A phenylephrine overdose causes excessive nervous stimulation: anxiety, fear, agitation, headache (may be a symptom of hypertension), convulsions, insomnia, confusion, irritability, tremors; also anorexia (loss of appetite), nausea, vomiting, psychosis with hallucinations (more frequent in children) and effects on the cardiovascular system such as hypertension, cerebral hemorrhage, pulmonary edema; peripheral vasoconstriction with possible reduction of blood flow to vital organs (severe effects may more likely appear in hypovolemic patients, i.e., with decreased blood volume, due to hemorrhage, dehydration, etc.), severe bradycardia (slow heart rate), increased heart work, irregular or rapid heartbeats, decreased urine output, metabolic acidosis (decreased blood alkalinity reserve), paresthesias (sensory alterations in body areas). In prolonged use, plasma volume depletion (decreased blood volume) may occur.
Due to chlorphenamine, the following may appear: instability, intense numbness, severe dryness of the mouth, nose, or throat, facial redness, dyspnea (difficulty breathing), cardiac arrhythmias (rapid or irregular heartbeats), nervous stimulation (hallucinations, convulsions), these latter symptoms may appear late, hypotension (dizziness).
The treatment of paracetamol overdose is more effective if initiated within 4 hours of medication ingestion.
Patients being treated with barbiturates or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
The treatment of phenylephrine and chlorphenamine overdose is symptomatic and supportive.
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicology Information Service (Phone 91 562 04 20), indicating the medication and the amount ingested.
If you forget to take Gripacold
Do not take a double dose to compensate for the missed doses.
If you forget a dose, take it as soon as possible, but if it is almost time for your next dose, return to your regular schedule.
If you interrupt treatment with Gripacold
Ask your doctor or pharmacist.
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications,Gripacoldmay cause side effects, although not everyone will experience them.
Side effects due to phenylephrine:
-Unknown frequency:anxiety, nervousness, irritability, weakness, dizziness, tremors, insomnia, high blood pressure (hypertension, usually with high doses and in sensitive patients), headache (with high doses and may be a symptom of hypertension), chest pain or discomfort, very slow heart rate (severe bradycardia), peripheral vasoconstriction, reduced heart function affecting the elderly and patients with poor cerebral or coronary circulation, possible production or worsening of heart disease, urinary retention, breathing difficulty, pallor, goosebumps, increased sweating, high blood sugar (hyperglycemia), low potassium in the blood, metabolic acidosis, cold extremities (legs or arms), flushing, feeling of fainting (hypotension); with high doses, vomiting, palpitations, psychotic states with hallucinations may occur; with prolonged use, a decrease in blood volume may occur.
-In rare cases, the following may occur:myocardial infarction, ventricular arrhythmia, pulmonary edema, and cerebral hemorrhage (with high doses or in sensitive patients).
Side effects due to chlorphenamine:
-Those that may occur more frequently:slight drowsiness, dizziness, muscle weakness; these side effects may disappear after 2-3 days of treatment, difficulty moving the face, clumsiness, tremors, altered sensations and paresthesia, dry mouth, loss of appetite, alterations in taste or smell, gastrointestinal discomfort that may decrease if the medication is taken with food (nausea, vomiting, diarrhea, constipation, stomach pain), urinary retention, dry nose and throat, thickening of mucous, sweating, blurred vision, or other vision disorders.
-Less frequently or rarely:occasionally nervous excitement (usually with high doses and more frequent in the elderly and children) with symptoms such as restlessness, insomnia, nervousness, and even convulsions; other side effects: chest tightness, lung sounds, rapid or irregular heartbeats (usually with overdose), liver disorders (which may present with stomach or abdominal pain, dark urine, or other symptoms), allergic reaction, severe hypersensitivity reactions (cough, difficulty swallowing, rapid heartbeats, itching, swelling of eyelids or around the eyes, face, tongue, difficulty breathing, etc.), photosensitivity (sensitivity to sunlight), cross-sensitivity (allergy) with related medications, rarely blood disorders (changes in blood cell formula, such as agranulocytosis, leukopenia, aplastic anemia, thrombocytopenia) with symptoms such as unusual bleeding), sore throat or fatigue; low or high blood pressure, edema, ear alterations, impotence, menstrual alterations.
Side effects due to paracetamol:
-Very rare (at least 1 in 10,000 patients):kidney disorders, cloudy urine, skin rash (allergic dermatitis), yellow discoloration of the skin (jaundice), blood disorders (agranulocytosis, leukopenia, neutropenia, thrombocytopenia, hemolytic anemia) and low blood sugar (hypoglycemia). Paracetamol can damage the liver when taken in high doses or with prolonged treatment.
-Unknown frequency (cannot be estimated from available data):A severe disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease using paracetamol (see section 2).
If you consider that any of the side effects you experience are severe or if you notice any side effect not mentioned in this prospectus, inform your doctor or pharmacist.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist or nurse, even if it is a possible side effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:www.notificaRAM.es.
By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keepthis medicationout of the sight and reach of children.
Do not usethis medicationafter the expiration date that appears on the packaging, after CAD. The expiration date is the last day of the month indicated.
No special storage conditions are required.
Medicines should not be disposed of through drains or in the trash. Ask your pharmacist
how to dispose of the packaging and medication that you no longer need. In this way, you will help
to protect the environment.
Composition ofGripacold
Each sachet contains: Paracetamol: 1,000 mg; Phenylephrine hydrochloride: 10 mg; Chlorphenamine maleate: 4 mg.
Appearance of the product and contents of the packaging
Gripacoldis an oral powder solution, presented in packaging of 10 sachets.
Holder of the marketing authorization and responsible for manufacturing
Holder of marketing authorization:
MEDICAL, S.A.
Pol. Ind. Las Quemadas, Parcela 87
14014 - Córdoba.
SPAIN
Responsible for manufacturing:
LABORATORIOS ALCALÁ FARMA, S.L.
Avenida. de Madrid, 82
28802 Alcalá de Henares (Madrid)
Spain
This leaflet was approved in June 2009
Date of the last review of this leaflet:February 2025
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.